# SDR DXTA2011100304738

- Difficulty date: September 30, 2011
- Submitted: October 3, 2011
- Operation: Air carrier
- Aircraft: N897QS
- Make and model: Raythn HAWKER900XP
- Aircraft serial: HA0014
- Aircraft time: 1,984 hours, 1,408 cycles
- Engine: Garrtt TFE7315R
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fuel Control
- Part number: 307080039
- Part serial: 15475
- Condition: Malfunctioned
- Location: Nr 2 Engine
- Part time: 8 hours, 5 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AT CRUISE ALTITUDE, NR 2 ENGINE COMPUTER MM ANNUNCIATOR ILLUMINATED.  ENGINE POWER CHANGED ON ITS OWN AT THAT MOMENT.  CHECKLIST ITEMS COMPLIED WITH AND NR 2 ENG COMPUTER SWITCH SELECTED IN OVERSPEED PROT MODE.  NORMAL LANDING MADE.  PERFORMED ENGINE DEEC DOWNLOAD.  FOUND FAULT CODE 210.    R & R RT ENGINE FCU IAW MM 73-20-01. PERFORMED ADJUSTMENTS IAW MM 72-00-00, OPS CHECKS NORMAL, NO LEAKS NOTED.
